| Catalog Number |
G310SCLR |
| Medical Device Problem Code |
Restricted Flow rate (1248)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
While using a cavitron 300 series g310, they allege that they have low water flow and the insert tip gets hot, no injury resulted.
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Additional Manufacturer Narrative
Rma-584555/warranty repair: july 17, 2025.Unit serial number-((b)(6)).Foot pedal serial number-((b)(6)).Handpiece/sterimate lot number-(old-202104), (new-202503).Handpiece cable lot number-(06210).Repair tech: gpb.Qa: cn.Root cause: w4d water sol,iso valve build up/debris.Debris buildup in the water solenoid/would not hold water pressure, hardened and deteriorated water supply hose with debris build up in the water filter, heavy debris build up in the handpiece cable harness in the water line that it is connected to the wire harness, screen display was cracked on the left bottom side of the screen and cracked on the bottom right-side corner, water was leaking form the 360 handpiece/sterimate.Note: this unit has been cleaned, evaluated, and calibrated to manufactured specs.Dhr review is not required because the product was returned for evaluation, and the described failure mode is a known hazard.